# SDR SWAA2023112814460

- Difficulty date: October 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ASSY LOCATED BTW BS 540 TO BS 559 RT SIDE AT AIR CONDITIONING BAY 2023-661413<[01] REPLACED SUPPORT BRACKET ASSY LOCATED BTW BS540 TO BS559 RT SIDE AT AIR CONDITIONING BAY IAW SRM B737-700 51-10-02-0G ITEM 9 AND SRM B737-700 51-40-02-0G-0;[02] REPLACED SUPPORT BRACKET ASSY LOCATED BTW BS540 TO BS559 RT SIDE AT AIR CONDITIONING BAY IAW SRM B737-700 51-10-02-0G ITEM 9 AND SRM B737-700 51-40-02-0G-0
